Please don't forget that this adjustment period could also be bad. This woman should absolutely NOT be alone, for a long period of time, for the safety of the childen. It is not a rare occurence that some anti-depressants can cause a different, even more severe, depression or episodes of mood swings. And they can also cause someone to be a zombie, also not good for taking care of children. My main worry here is that she will seem nearly sedated for a week, then comes a *snap* and all of these children are now in body bags. DO NOT MESS WITH MOOD DISORDERS! Even if she is very lucky to have found the right mix of drugs right off the bat (highly doubtful considering she is taking doula Zoloft + Xanax + Alcohol), she should still be under the supervision of a good psychiatrist for her disorder, and those children should be under better supervision than someone will either severe depression, bi-polar disorder, or pppsychosis...who is an alcoholic. Get that husband to realize that when his kids are dead, or worse, he will not be so worried about getting food on the table. Get this family help, FAST!!
well, she seems to be doing better. everyone seems to think that this was just her "adjustment period" to all of the psych meds, which the dr told her would happy. It is just so scary to me that they would knowingly put a mom on meds that would this when they know she is home all day with a 1 yr old and a 3 month old. She is finally lucid, clear headed and seeming stable at the moment. Hopefully things stay this way. Thanks for the support!